# SDR CA991103039

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 83231014003
- Condition: Broken
- Location: Mlg Door
- Part time: 22,814 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL, THE LEFT HAND CENTER AND AFT MAIN LANDING GEAR DOORS REMAINED OPEN WITH NO CORRESPONDING WARNING.  MAINTENANCE FOUND THE DOOR CONNECTING ROD FROM THE DOOR ACTUATOR BELLCRANK TO THE LEFT/AFT DOOR HAD BROKEN JUST ABOVE THE LOWER SWAGE.  THE EXTENSION SPRING TO THE LEFT HAND AFT DOOR WAS ALSO FOUND BROKEN.  CRACKING WAS ALSO FOUND ON THE NACELLE ANGLE, PN 85411581-101, IN THE AREA OF THE CENTER DOOR HINGE BRACKET.
